# SDR CALA2022103103000

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 146N5230
- Part serial: NA
- Condition: Corroded
- Location: Sta1660-1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0480) MAIN CABIN FLOOR STRUCTURE STA 1660 TO 1680 LBL 60 GUTTER SUPPORT CHANEL CORRODED ON UPPER SURFACE. DOT: R726. TRANSCRIBED FROM HAECO NR 9282335.
